# SDR REXA2019043020571

- Difficulty date: April 21, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drag Angle
- Part number: 600103892
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING AUX SPAR DRAG ANGLE AT WS47.61 CRACKED.  REMOVED AND REPLACED R/H WING AUX SPAR DRAG ANGLE AT WS 47.61 IAW CRJ 200 SRM 51-42-21 AAR SM 107
